# SDR CALA2025061005416

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 87,028 hours, 34,654 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 424B2007
- Condition: Clogged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PLANE HAS STRONGODORTHANKSWITH PACKS ON THE AIR DISTRIBUTION SENDING A STRONG PUNGENT SMELL  IN CABIN MORE CONCENTRATED AT LEFT AND RIGHT OVERWING SECTION, REF FIM05-50-00-810-831-A ALSO FIM 05-51-10-200-801-C-1.   FOLLOWING DECISION TABLE IN TSM 05-50-00-810-831-A FOUND APU TO BE MOST POSSIBLE CAUSE. RAN APU AND PACKS. THE ODOR IN THE CABIN DID NOT INCREASE WITH THIS ACTION. INSPECTED APU BLEED DUCT INTERNALLY AND FOUND NO SIGNS OF OIL CONTAMINATION. NEXT MOST POSSIBLE CAUSES WOULD BE ENG 2 BLEED FOLLOWED BY ENG 1 BLEED PER TSM 05-50-00-810-831-A. PHOTOS ATTACHED FOR REFERENCE. PERFORMED FIM INSPECTION OF THE APU UPON ODOR IN THE CABIN/FUMES IN THE CABIN/OIL SMOKE AT THE APU EXHAUST - LEVEL B/C REFERENCE: TASK 49-00-00-200-816-A. FOUND FRESH OIL STREAK COMING FROM EXHAUST OUTLET DUCT UPSTREAM OF BLEED CONTROL VALVE. REMOVED APU PER AIRBUS AMM 49-11-11-000-003-A.   VERIFIED FIREWALL AND ADJACENT AREA IS FREE OF ANY DMG, WITH NO DEFECTS NOTED, REF AMM 49-11-11-400-003-A.  INSTALLED APU PER AIRBUS AMM 49-11-11-400-003-A UP TO AND INCLUDING STEP 4.I.9. REQ BITE, LEAK AND OPS CK.  DEDORIZED AIRCRAFT CABIN, RAN PACKS FOR TWO HOURS AND CHANGED BOTH RECIRC FILTERS PER AIRBUS AMM 21-21-41-400-001-A. NO FOUL SMELLS PRESENT.
